# SDR CALA2019122102262

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: L2 Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[B737-53-3-0737] AFT WET AREA AT L2 DOOR THRESHOLD ON INNER CHORD BETWEEN BS 967 - BS 987, HAS CORROSION. [MKD 78-30] REF AAR NR 99861625 REMOVED CORROSION FROM L2 INNER CHORD BET. BS 986 & 967, PER SRM 51-10-02, FOUND OUT OF LIMITS PER SRM 53-70-15. REMOVED  & REPLACED L2 INNER CHORD PER  SRM 51-40-02 AND DWG 147A8501.
